Research Article Open Access

RETRACTED: A Bayesian Networks in Intrusion Detection Systems

M. Mehdi, S. Zair, A. Anou and M. Bensebti

Abstract

Publication of this article is cancelled due to plagiarism.

Journal of Computer Science
Volume 3 No. 5, 2007, 259-265

DOI: https://doi.org/10.3844/jcssp.2007.259.265

Submitted On: 13 December 2006 Published On: 31 May 2007

How to Cite: Mehdi, M., Zair, S., Anou, A. & Bensebti, M. (2007). RETRACTED: A Bayesian Networks in Intrusion Detection Systems. Journal of Computer Science, 3(5), 259-265. https://doi.org/10.3844/jcssp.2007.259.265

  • 3,254 Views
  • 2,332 Downloads
  • 20 Citations

Download

Keywords

  • Computer network
  • Security
  • Intrusion detection
  • Probabilistic reasoning
  • Bayesian learning
  • Real-time